# SDR DL757011927

- Difficulty date: December 12, 2001
- Submitted: December 14, 2001
- Operation: Air carrier
- Aircraft: N660DL
- Make and model: Boeing 757232
- Aircraft serial: 24422
- Aircraft time: 40,564 hours, 19,915 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Condition: Lack Of Lube
- Location: Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ACFT OUT AND OFF RETURNED TO GATE DUE TOO NOSE GEAR DOORS WOULD NOT CLOSE AFTER GEAR RETRACTION. C/A LUBED NOSE GEAR DOOR ACTUATOR AND BYPASS AND ALL SPRING ASSY. OPS CHECKS NORMAL.
